Vol. 266, No. 2, 2013

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Several splitting criteria for vector bundles and reflexive sheaves

Stephen S.-T. Yau and Fei Ye

Vol. 266 (2013), No. 2, 449–456
Abstract

In this paper, we show two splitting criteria for vector bundles on complex projective spaces by analytic method. We also prove a splitting criterion for reflexive sheaves on Horrocks schemes by algebraic method.

Keywords
holomorphic vector bundles, connection, reflexive sheaves, Horrocks scheme, splitting Criterion
Mathematical Subject Classification 2010
Primary: 14F05, 14J60, 32L10
Milestones
Received: 13 October 2012
Accepted: 29 April 2013
Published: 12 November 2013
Authors
Stephen S.-T. Yau
Department of Mathematical Sciences
Tsinghua University
Room A-203, Science Building
Beijing, 100084
China
Fei Ye
Department of Mathematics
The University of Hong Kong
Pokfulam
Hong Kong